The Journal of Geometric Analysis

, Volume 3, Issue 4, pp 343–401 | Cite as

An inviscid flow with compact support in space-time

  • Vladimir Scheffer


There exists a nonzero weak solution to the Euler equations of time-dependent incompressible fluid flow in the plane such that this solution has compact support in space-time.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Scheffer, V. Regularity and irregularity of solutions to nonlinear second order elliptic systems of partial differential equations and inequalities. Doctoral dissertation, Princeton University, 1974.Google Scholar
  2. [2]
    Scheffer, V. Nearly one dimensional singularities of solutions to the Navier-Stokes inequality.Commun. Math. Phys. 110, 525–551 (1987).MATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Mathematica Josephina, Inc. 1993

Authors and Affiliations

  • Vladimir Scheffer
    • 1
  1. 1.Department of MathematicsRutgers UniversityNew Brunswick

Personalised recommendations